# SDR ZW0A0208001

- Difficulty date: July 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 46,132 hours, 23,400 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: O-Ring
- Part number: 325753
- Condition: Deteriorated
- Location: Rt Csd
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OIL QTY IN RT ENGINE DROPPED FROM 9 QTS TO 5 QTS, OIL PRESSURE REMAINED NORMAL.  REDUCED POWER AND MADE UNSKD LANDING.  CSD TRA553 WET SPLINE CAVITY O-RING LEAKING DUE TO DETERIORATION.  REPLACED CSD AND PACKING PER MM D9-24-03.
